JK Lakshmipat University

Get the latest updates and JKLU’s response to COVID-19    
Dr. Jaya Gupta
Institute of Engineering and Technology


Dr. Jaya Gupta

Associate Professor
Institute of Engineering and Technology

Area/ Specialisation

Special function, Integral transforms, statistical distribution theory



Member of JKLU faculty since

29th June 2013

Profile Links


  • PhD from University of Rajasthan, Jaipur in 2010.
  • Qualified NET (CSIR) in 2005.


Dr. Jaya Gupta is an Associate Professor at the Institute of Engineering & Technology, JKLU. She has been a meritorious student throughout with consistently good academic record. She qualified NET (CSIR) in 2005 and obtained her PhD degree from the University of Rajasthan, Jaipur under the supervision of Prof. Mridula Garg. She has been teaching various Mathematics and Statistics courses to B.Tech., BBA, BCA, B.Sc., M.Sc., MCA, MBA and PhD students. During her academic career spanning over eight years, she has been associated with various institutes of repute such as MNIT, Jaipur, Jayoti Vidyapeeth Women’s University, and Tagore Girl’s College.


Dr. Jaya Gupta’s area of research interest includes Special functions, Integral Transforms, Fractional Calculus, and Statistical Distribution Theory.

Teaching Interests
  • Statistical Distribution Theory
  • Fractional Calculus
  • Special Functions
  • Integral Transforms.
  • Statistical Distribution Theory
Research Interests
  • Integral Transforms
  • Statistical distribution theory
  • Fractional Calculus
Honours, Awards, and Affiliations
  • Received ‘Excellence in Teaching’ Award 2017 for contribution in the field of higher education by LIONS Club,
  • Won a Gold Medal for securing highest marks in Sc. (Mathematics) from SD Govt. College.
Selected Publications
  • Generalisation of Taylor’s formula and differential transform method for composite fractional q-derivative, The Ramanujan Journal, Vol. 48, 2019, 21-32.
  • The Lomax Weibull Distribution, Advanced Science Letters, Vol.24, 2018, 8126-8129.
  • The Lomax-Gumbel distribution, Palestine Journal of Mathematics, Vol. 5(1), 2016, 35-42
  • The Lomax-Exponential distribution, Far East Journal of Theoretical Statistics, Vol. 51 (1-2), 2015, pp. 61-85.
  • Distributions of Products Involving The Type II Bessel Function Random Variable, Statistic, anno LXX, no. 2, (2010), pp. 209-227.
  • On a new generalised Beta distribution, East-West Journal of Mathematics, Vol. 10 (1) (2008), pp. 45-55.
Download Brochure
Connect with us